Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

foolish

Member
  • Posts

    17
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Location
    canada
  1. I just finished my treatment and it was for four months! On my third month I didn't feel like the end was anywhere near. But trust me - by the middle of my fourth month - my face changed drastically!!!
  2. Good news - I just took my last pill yesterday! And I am officially done my course! I took tane for 4 months, and now according to my doctor I don't need it. My face has cleared up ALOT. I don't have any acne on my face just a few here and there on my body though. However, I have scars on my cheeks and I HATE IT. Does anyone have this problem? And if so what can I do about it? I hate the scars now....
  3. I have been getting nose bleeds almost every day after my first week, and sometimes its more than once a day. However, before I get a nose bleed I can feel it, its like a head rush sorta, and you can feel weird liquid rushing through your nose and you know your nose will bleed any second. I am weird.. I know Also if you drink lots and lots of water it helps with the nose bleeds:S
  4. I finish my first pack - on Friday however my appointment is on Monday for a new prescription. (The doctor wants to see my blood work and see how it is setting in, etc.) As a result I will be missing two days!! Is this bad? I asked the receptionist to see if I could get an earlier date. She said the office was closed Friday, and it was okay If I missed two days!!! What should I do?
  5. I just started taking Accutane. I am still going through my first month and the side effects I have faced so far are - Nose Bleeds - Dry Lips - Minor Headaches - Dry Facial Skin - Joint Pains These are common accutane side effects. Since its only my first month I haven't seen any positive effects - since it will take its time. No side effects that have changed the way I live... just minor ones
  6. My friend did a lot of research on it and has told me to try it for my acne. I am one tane right now so I am not going to be trying it. But supposedly it gets rid of your acne. I am going to find out exactly what is in it that causes that.
  7. I am not sure about that - but I know the days I drink a lot of water (a lot as in 6-8 glasses) and I don't go through much of the side effects. For example I had a lot of water yesterday I did not have any nose bleeds. But today I had very little becuase I was out the whole day and my nose was bleed 3 times!
  8. I am starting to experience this right now. Also my nose is the only dry part on my face. It gets soo dry.. worse than the lips actually:S Anyone else experiencing this?
  9. I have started going to the gym regularly now and body aches. I hope its not perm either. I went to the pharmacy today and asked the pharmacist and he said B50 - but I am not too sure I have to do some research online on it.
  10. I am half way done my first month and I am starting to break out. It looks so disgusting slash I can't look at my face. I feel bad for others who have to look at me. But my Q - How long does it last? Or does it depend on you/your body etc.
  11. Don't worry - patience is virtue! I am still on my first month and I am breaking out now. Its gross and disgusting but I am at a point I don't care. I know its for the better - since it should go away in abount ahh 4 - 6 months. I guess enjoy while the break outs last because you will miss it..well not miss it but have something to look back at
  12. I am confused... How do I take Accutane? I just take it with food. Like anything that I am eating that day... But supposedly you are suppose to take it with high fatty foods? Why is that? Why isn't it enough just taking it with food that is normal? Ahh - I am already feel overweight, there is no way I could take it with foods with high fat content! Anyhow, people who are on tane right now how are you taking the pill? And if you are going out of your way to make sure you are taking it with h
  13. Hi I have recently started taking it. I am on my 13th pill well I took it today, and for me the dry lips kicked in 3-4 days after. I carry vaseline around everywhere I go, so I don't wait for them to get dry - I started using it before taking Accutane which has been beneficial. And recently - since day 7 - 8 I started getting nose bleeds. The nose bleeds are ridic - the nose is dry, and bloody and its gross. And yesterday well day 12 - the joint pain sorta kicked in. I was laying on a table (
  14. Thanks everyone for the advice!!! I have started Accutane - and took my 13th pill today! I must say - I love the packaging....
  15. I just started taking accutane! Well 13 days ago to be exact, and for the past 3 days my nose is bleeding like every single day!!! It bleeds 2 times atleast a day and there is always blood in my nose everytime I blow it. Gross I know! And its dry - ahh Its soo annoying, i don't mind the dry lips but the dry nose/bleeding all the time is just too much. I am going crazy. I think I will try the vaseline - but it smells gross enough when I apply it on my lips - I don't know how I will manage appl
×